Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moduli spaces of Klein surfaces and related operads

Christopher Braun

Algebraic & Geometric Topology 12 (2012) 1831–1899
Bibliography
1 A Alexeevski, S Natanzon, Noncommutative two-dimensional topological field theories and Hurwitz numbers for real algebraic curves, Selecta Math. 12 (2006) 307 MR2305607
2 N L Alling, N Greenleaf, Foundations of the theory of Klein surfaces, Lecture Notes in Mathematics 219, Springer (1971) MR0333163
3 M Atiyah, Topological quantum field theories, Inst. Hautes Études Sci. Publ. Math. (1988) 175 MR1001453
4 P Buser, M Seppälä, Symmetric pants decompositions of Riemann surfaces, Duke Math. J. 67 (1992) 39 MR1174602
5 J Chuang, A Lazarev, Dual Feynman transform for modular operads, Commun. Number Theory Phys. 1 (2007) 605 MR2412267
6 J Conant, K Vogtmann, On a theorem of Kontsevich, Algebr. Geom. Topol. 3 (2003) 1167 MR2026331
7 K Costello, The $A_\infty$ operad and the moduli space of curves arXiv:math/0402015
8 K Costello, A dual version of the ribbon graph decomposition of moduli space, Geom. Topol. 11 (2007) 1637 MR2350462
9 E Getzler, M M Kapranov, Modular operads, Compositio Math. 110 (1998) 65 MR1601666
10 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
11 J L Harer, The virtual cohomological dimension of the mapping class group of an orientable surface, Invent. Math. 84 (1986) 157 MR830043
12 J Kock, Frobenius algebras and 2D topological quantum field theories, London Mathematical Society Student Texts 59, Cambridge Univ. Press (2004) MR2037238
13 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II (Paris, 1992)", Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
14 A D Lauda, H Pfeiffer, Open-closed strings: two-dimensional extended TQFTs and Frobenius algebras, Topology Appl. 155 (2008) 623 MR2395583
15 C I Lazaroiu, On the structure of open-closed topological field theory in two dimensions, Nuclear Phys. B 603 (2001) 497 MR1839382
16 C C M Liu, Moduli of $J$–holomorphic curves with Lagrangian boundary conditions and open Gromov–Witten invariants for an $S^1$–equivariant pair arXiv:math/0210257
17 G Moore, D–branes, RR–fields and $K$–theory, lecture (2001)
18 G Moore, Some comments on branes, $G$–flux, and $K$–theory, from: "Strings 2000. Proceedings of the International Superstrings Conference (Ann Arbor, MI)" (2001) 936 MR1827965
19 S M Natanzon, Klein surfaces, Uspekhi Mat. Nauk 45 (1990) 47, 189 MR1101332
20 R C Penner, The decorated Teichmüller space of punctured surfaces, Comm. Math. Phys. 113 (1987) 299 MR919235
21 G Segal, Topological structures in string theory, R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci. 359 (2001) 1389 MR1853627
22 M Seppälä, Moduli spaces of stable real algebraic curves, Ann. Sci. École Norm. Sup. 24 (1991) 519 MR1132756
23 V Turaev, P Turner, Unoriented topological quantum field theory and link homology, Algebr. Geom. Topol. 6 (2006) 1069 MR2253441